Traditionally used to relieve cold, fever, body heatiness and sore throat.
Adult: 2 Capsules Each Time. Children 7-12 Years Old: 1 Capsule Each Time, 4 Times Daily After Meal.
RM7.90
In stock
Traditionally used to relieve cold, fever, body heatiness and sore throat.
Adult: 2 Capsules Each Time. Children 7-12 Years Old: 1 Capsule Each Time, 4 Times Daily After Meal.
Only logged in customers who have purchased this product may leave a review.
Direction for Use |
Below 3 months: 5 to 10mg/kg (on doctor's advice only). 3 months to 11 months: 1/2 to 1 teaspoonful, 3 to 4 times daily. 1 to 5 years: 1 to 2 teaspoonfuls. 3 to 4 times daily. |
---|---|
Ingredients |
Each 5ml (1 teaspoonful) contains 250mg acetaminohen (paracetamol). It is aspirin free and alcohol free. |
Contra Indication |
Please do not take if you are allergic to acetaminophen (paracetamol). |
Caution |
This preparation contains Paracetamol. Do not take any other Paracetamol-containing medicines at the same time. If symptoms persist, please consult doctor. |
No account yet?
Create an Account
Reviews
There are no reviews yet.